Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Asomex and Diovan. Swelling in legs, knee pain. Is it due to medication?

Hi I recently started taking asomex 2.5g with diovan 160g, my feet usually would swell occasionally but since taking the medication asomex I realise the swelling is not going down and I am feeling pain in my right knee when I climb the stairs at work. Can this be related the combination of drugs?my email address is YYYY@YYYY
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear Sir/Madam
Thanks for your query to us.
1. Asomax or S-Amlodipine is known to be associated with swelling feet. Arthralgias or joint pain have been reported with S-Amlodipine but Diovan may be associated with muscle pain rather then joint pain. Except for Swelling feet these side effects occur at a very low frequency and need careful assessment.
2. You try not to keep your legs in dependent position. At time physicians do add small dose diuretics to treat this swelling. If it still persists Asomax may have to be withdrawn.
Sukhvinder Singh
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor